# SDR SWIA200413372

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 18,823 hours, 27,384 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Screw
- Condition: Loose
- Location: Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRIM AURAL WARNING ON TAKEOFF ROLL.  TIGHTENED INDICATOR GEAR ECCENTRIC SCREW.  OPS CHECKS GOOD.
